Please use this identifier to cite or link to this item:
Title: Bubbles in Kaluza-Klein theories with spacelike or timelike internal dimensions
Author: Chamblin, A.
Emparan García de Salazar, Roberto A.
Keywords: Gravitació
Issue Date: 1997
Publisher: The American Physical Society
Abstract: region to the other. We also present a C-type solution that describes neutral bubbles in uniform acceleration, and we use it to construct an instanton that mediates the breaking of a cosmic string by forming bubbles at its ends. The rate for this process is also calculated. Finally, we argue that a similar solution can be constructed for magnetic bubbles, and that it can be used to describe a semiclassical instability of the two-timing vacuum against production of massless monopole pairs.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1997, vol. 55, núm. 2, p. 754-765
Related resource:
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
510690.pdf206.63 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.